UM  > 科技學院  > 數學系
Nonparametric regression with nearly integrated regressors under long-run dependence
Cai, Zongwu1,2,3; Jing, Bingyi4; Kong, Xinbing5; Liu, Zhi6,7
2017-02
Source PublicationECONOMETRICS JOURNAL
ISSN1368-4221
Volume20Issue:1Pages:118-138
Abstract

We study the nonparametric estimation of a regression function with nonstationary (integrated or nearly integrated) covariates and the error series of the regressor process following a fractional integrated autoregressive moving average model. A local linear estimation method is developed to estimate the unknown regression function. The asymptotic results of the resulting estimator at both interior points and boundaries are obtained. The asymptotic distribution is mixed normal, associated with the local time of an OrnsteinUhlenbeck fractional Brownian motion. Furthermore, we study the Nadaraya- Watson estimator and we examine its asymptotic results. As a result, it shares exactly the same asymptotic results as those for the local linear estimator for the zero energy situation. However, for the non- zero energy case, the local linear estimator is superior to the Nadaraya- Watson estimator in terms of optimal convergence rate. We also present a comparison of our results with the conventional results for stationary covariates. Finally, we conduct a Monte Carlo simulation to illustrate the finite sample performance of the proposed estimator.

KeywordLocal Time Ornstein-uhlenbeck Fractional Brownian Motion Unit Root
DOI10.1111/ectj.12082
URLView the original
Indexed BySCI ; SSCI ; SSCI
Language英语
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods ; Statistics & Probability
WOS IDWOS:000397262700005
PublisherWILEY
The Source to ArticleWOS
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Univ Kansas, Dept Econ, Lawrence, KS 66045 USA
2.Xiamen Univ, Wang Yanan Inst Studies Econ, Xiamen 361005, Fujian, Peoples R China
3.Xiamen Univ, Fujian Prov Key Lab Stat Sci, Xiamen 361005, Fujian, Peoples R China
4.Hong Kong Univ Sci & Technol, Dept Math, Hong Kong, Hong Kong, Peoples R China
5.Nanjing Audit Univ, Sch Sci, Nanjing, Jiangsu, Peoples R China
6.Univ Macau, Dept Math, Ave Univ, Taipa, Macau, Peoples R China
7.UMacau Zhuhai Res Inst, 1 Software Rd, Zhuhai Hi Tech Zone 519080, Guangdong, Peoples R China
Recommended Citation
GB/T 7714
Cai, Zongwu,Jing, Bingyi,Kong, Xinbing,et al. Nonparametric regression with nearly integrated regressors under long-run dependence[J]. ECONOMETRICS JOURNAL,2017,20(1):118-138.
APA Cai, Zongwu,Jing, Bingyi,Kong, Xinbing,&Liu, Zhi.(2017).Nonparametric regression with nearly integrated regressors under long-run dependence.ECONOMETRICS JOURNAL,20(1),118-138.
MLA Cai, Zongwu,et al."Nonparametric regression with nearly integrated regressors under long-run dependence".ECONOMETRICS JOURNAL 20.1(2017):118-138.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Zongwu]'s Articles
[Jing, Bingyi]'s Articles
[Kong, Xinbing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Zongwu]'s Articles
[Jing, Bingyi]'s Articles
[Kong, Xinbing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Zongwu]'s Articles
[Jing, Bingyi]'s Articles
[Kong, Xinbing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.